MathSciNet Relay Station
MathSciNet bibliographic data
MR993032 15A03 (15A54)
Wolsson, K. Linear dependence of a function set of $m$ variables with vanishing generalized Wronskians. Linear Algebra Appl. 117 (1989), 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement